Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 33, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 24, 2010, 5:07 PM CDT for Kemper County, Noxubee County, Winston County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2010, 5:07 PM CDT (22:07 UTC)
- Expired
- Apr 24, 2010, 5:46 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Kemper County, MS, Noxubee County, MS, Winston County, MS
The radar
The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:31 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1759 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
933
WFUS54 KJAN 242207
TORJAN
MSC069-103-159-242300-
/O.NEW.KJAN.TO.W.0033.100424T2207Z-100424T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PRESTON...
WESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
SOUTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF NANIH WAIYA...
* UNTIL 600 PM CDT
* AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PRESTON
MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
GHOLSON BY 515 PM CDT...
GHOLSON BY 520 PM CDT...
MASHULAVILLE BY 525 PM CDT...
MACON BY 535 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.
&&
LAT...LON 3293 8846 3281 8891 3293 8891 3293 8892
3292 8893 3292 8895 3301 8900 3322 8858
TIME...MOT...LOC 2207Z 242DEG 39KT 3291 8887
$$
COHEN3 follow-up statements
263
WWUS54 KJAN 242222
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT SAT APR 24 2010
MSC069-159-242232-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
KEMPER MS-WINSTON MS-
522 PM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR SOUTHEASTERN WINSTON AND NORTHWESTERN
KEMPER COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.
LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
3311 8881 3322 8858
TIME...MOT...LOC 2222Z 242DEG 39KT 3299 8870
$$
MSC103-242300-
/O.CON.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
NOXUBEE MS-
522 PM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN
NOXUBEE COUNTY...
AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR GHOLSON MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
SHUQUALAK BY 530 PM CDT...
MACON BY 535 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.
&&
LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
3311 8881 3322 8858
TIME...MOT...LOC 2222Z 242DEG 39KT 3299 8870
$$
COHEN495
WWUS54 KJAN 242227
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT SAT APR 24 2010
MSC103-242300-
/O.CON.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
NOXUBEE MS-
527 PM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN
NOXUBEE COUNTY...
AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR GHOLSON MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
MACON BY 535 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.
&&
LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
3311 8881 3322 8858
TIME...MOT...LOC 2227Z 242DEG 39KT 3302 8864
$$
COHEN585
WWUS54 KJAN 242246
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SAT APR 24 2010
MSC103-242256-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
NOXUBEE MS-
546 PM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR WESTERN NOXUBEE COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND HAS
MOVED OUT OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.
LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
3311 8881 3322 8858
TIME...MOT...LOC 2246Z 242DEG 39KT 3312 8842
$$
COHENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 24, 4:27 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 24, 4:27 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT SAT APR 24 2010
...SEVERE WEATHER RISK DIMINISING STEADILY FROM THE WEST AND
EVENTUALLY WILL IN EAST MISSISSIPPI...
.DISCUSSION...SHORT TERM(TONIGHT THROUGH MONDAY)...DRY LINE ADVANCING
ACROSS ERN MS AND RISK FOR ADDITIONAL SUPERCELLS SHIFTING CLOSER TO
THE ALABAMA BORDER AT THIS TIME. SEVERAL DAMAGING CELLS STILL MOVING
THROUGH THE EAST CENTRAL COUNTIES FROM COLUMBUS TO PHILADELPHIA HEADING
ENE WHILE SEVERE RISK ENDING ALONG A STARKVILLE TO CARTHAGE TO PRENTISS
LINE WWD. RISK FOR MORE SEVERE SUPERCELLS WILL CONTINUE THROUGH ABOUT
SUNDOWN IN FAR ERN MS AND HAVE REVAMPED HAZARDS AGAIN TO PUSH HIGHEST
RISKS EWD FOR THE NEXT SEVERAL HOURS. STILL HOPE TO HAVE THE WW95
ENDED BY AROUND 6 PM IF CURRENT TRENDS CONTINUE TO HOLD UP.
SUNDAY WILL BE WARM AND DRY WITH AFTERNOON HIGHS JUST ABOVE NORMAL.
DRIER WSW/NW FLOW MAY SEE A FEW LINGERING STRATOCU WRAP INTO THE NRN
PORTIONS OF THE CWFA. THE MAIN SURFACE COLD FRONT WILL SINK IN FROM
THE N AS THE FIRST IN THE SERIES OF SHORTWAVES DROPS THROUGH SUNDAY
NIGHT. A FEW SPRINKLES WILL BE POSSIBLE SUNDAY NIGHT WITH THE FRONT
BUT WILL NOT MENTION AS YET AS DEEP MOISTURE REMAINS LIMITED.
HIGHER PRESSURE BEGINS BUILDING IN FROM THE NORTHWEST MONDAY AS CAA
SETTLES IN FOR ONLY ABOUT 24 HOURS. THE COOLER AIR SHOULD BE AT A
PEAK TUESDAY AFTERNOON INTO THE NIGHT TIME WHEN TEMPS HOLD ABOUT 5-10F
BELOW NORMAL. MAV MOS AND ENSEMBLE MEANS VERY CLOSE TO ONE ANOTHER
AND WERE GENERALLY ACCEPTED./40/
PREV DISCUSSION...LONG TERM(TUESDAY NIGHT THROUGH NEXT SATURDAY)...
ALTHOUGH THE LARGE NEARLY STACKED LOW PRESSURE SYSTEM WILL BE
CROSSING THE OHIO VALLEY LATER MONDAY...ANOTHER COLD FRONT/TROUGH
CROSSES OUR CWA MONDAY NIGHT BEING REINFORCED BY NWLY FLOW ALOFT.
THOSE NW WINDS WILL CONTINUE UNTIL THURSDAY AND BRING AT LEAST THREE
SIGNIFICANT SHORTWAVES ACROSS OUR CWA BEFORE THURSDAY AS WELL. THE
FRONTAL PASSAGE EXPECTED MONDAY NIGHT AND THE SLIGHTLY COOLER NWLY
FLOW BEHIND THE COLD FRONT WILL DROP TEMPERATURES SEVERAL DEGREES
COOLER. THE 00Z GFS... SREF AND ECMWF SQUEEZE OUT A LITTLE MORE
PRECIPITATION WITH THIS FRONT. WL CARRY SLIGHT CHANCE POPS NORTH
MONDAY NIGHT/EARLY TUESDAY.
YET A THIRD SHORTWAVE IS PROGGED TO PASS OVER OUR CWA TUESDAY NIGHT
BUT SURFACE HIGH PRESSURE WILL BE WORKING INTO OUR REGION AND THE
SHORTWAVE WILL HAVE LITTLE MOISTURE TO WORK WITH. WL AGAIN CUT THE
GFS GUIDANCE POPS TUESDAY NIGHT. HIGH PRESSURE SURFACE AND ALOFT IS
EXPECTED TO MOVE OVER OUR CWA WEDNESDAY. THE SURFACE HIGH WILL SHIFT
EAST OF OUR CWA THURSDAY WHILE THE UPPER LEVEL RIDGE AXIS WILL BE
SLOWER TO SHIFT EAST. DRY WEATHER AND A WARMING TREND WILL BE THE
RESULT WEDNESDAY UNTIL FRIDAY. BOTH THE GFS AND ECMWF SHOW ANOTHER
LARGE CLOSED LOW NEARING THE FOUR CORNERS REGION FRIDAY MORNING. THE
ECMWF BRINGS RAIN BACK INTO OUR CWA FASTER THAN THE GFS FRIDAY BUT IS
MUCH SLOWER WITH THE EASTWARD PROGRESSION OF THE LOW THROUGH THE
WEEKEND. THE GFS IS SHOWING SIGNS OF ANOTHER POSSIBLE ROUND OF SEVERE
WEATHER FOR OUR AREA FRIDAY NIGHT INTO SATURDAY BUT WITH SUCH TIMING
DIFFERENCES WL HOLD OFF ANY MENTION IN THE HWO FOR NOW. /22/40/
&&
.AVIATION...MVFR TO LOCALLY IFR CEILINGS WERE OBSERVED ACROSS EAST
MISSISSIPPI DUE TO STRONG THUNDERSTORMS. SCATTERED SEVERE TSRA
COVERAGE XPCTD TO CONTINUE IN ERN MS UNTIL 6-8 PM. EXPECT VFR CLEARING
CONDITIONS TO SPREAD ACROSS THE REST OF THE REGION FOR THIS EVENING
AS A COLD FRONT SWEEPS EWD THROUGH THE REGION. WINDS WILL SHIFT TO THE
SW-W AFTER FRONTAL PASSAGE...WITH A CONTINUATION OF GUSTY WINDS XPCTD.
VFR SHOULD DOMINATE FOR SUNDAY/SUNDAY NIGHT./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 56 79 55 78 / 9 7 10 9
MERIDIAN 57 82 55 79 / 32 7 11 8
VICKSBURG 56 80 54 78 / 3 7 10 9
HATTIESBURG 58 86 56 82 / 24 7 8 4
NATCHEZ 56 80 55 81 / 3 7 8 4
GREENVILLE 59 77 54 78 / 3 8 13 14
GREENWOOD 57 78 54 76 / 11 9 13 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ030-031-033-
038-039-045-046-051-052.
LA...NONE.
AR...NONE.
&&Hazardous weather outlook, Apr 24, 3:13 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 313 PM CDT SAT APR 24 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032- 034>037-040>044-047>050-053>055-059>063-252015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH- SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 313 PM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY NO HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED FOR THE PERIOD. MSZ031-033-038-039-045-046-051-052-056>058-064>066-072>074-252015- LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 313 PM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY NO HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY A SIGNIFICANT AND DANGEROUS OUTBREAK OF SEVERE STORMS IS EXPECTED ACROSS THE EASTERN PORTION OF THE FORECAST AREA UNTIL SUNSET. THIS AREA WILL PRIMARILY COVER AN AREA ALONG AND EAST OF A LINE FROM COLUMBUS TO RALEIGH TO COLUMBIA. THERE EXISTS A HIGH RISK OF TORNADOES...SOME STRONG AND LONG TRACKED...ALONG WITH THE POTENTIAL FOR ANY STORM TO PRODUCE GOLF BALL TO BASEBALL SIZED HAIL AND DAMAGING WIND GUSTS...SOME EXCEEDING 75 MPH. SCATTERED SUPERCELL THUNDERSTORMS...ALONG WITH SOME BOWING LINE SEGMENTS...ARE EXPECTED TO CONTINUE UNTIL SUNSET. ALL STORMS SHOULD MOVE OUT OF EASTERN MISSISSIPPI BY 8 PM OR SO. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH EARLY THIS EVENING FOR EASTERN MISSISSIPPI. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Local storm report, Apr 24, 3:43 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND DMG 5 W SHUBUTA 31.86N 88.79W
04/24/2010 CLARKE MS EMERGENCY MNGR
TREES ACROSS COUNTY ROAD 220. POSSIBLE TORNADO.
&&
JALLENLocal storm report, Apr 24, 3:46 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TORNADO YAZOO CITY 32.86N 90.41W
04/24/2010 YAZOO MS LAW ENFORCEMENT
*** 2 FATAL, 15 INJ *** SIGNIFICANT STRUCTURAL DAMAGE
WITH MULTIPLE INJURIES REPORTED...UPDATE...LOCAL
OFFICIALS REPORT CONFIRMED CASUALTIES OF 2 FATALITIES AND
15 INJURIES WITH SEARCH AND RESCUE STILL ONGOING
&&Local storm report, Apr 24, 3:55 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM TSTM WND DMG 7 SSE ROCK HILL 30.99N 89.26W
04/24/2010 FORREST MS EMERGENCY MNGR
COUPLE TREES DOWN ACROSS A ROAD AROUND THE CARNES.
POSSIBLE TORNADO.
&&
JALLENLocal storm report, Apr 24, 4:02 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 2 E PEARL RIVER 32.79N 89.21W
04/24/2010 M1.00 INCH NESHOBA MS EMERGENCY MNGR
NICKEL TO QUARTER SIZED HAIL ALONG HIGHWAY 16.
&&Local storm report, Apr 24, 4:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL BETHEDEN 33.22N 88.94W
04/24/2010 E1.00 INCH WINSTON MS LAW ENFORCEMENT
&&
JALLENLocal storm report, Apr 24, 4:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 6 S NEW HOPE 33.36N 88.32W
04/24/2010 E2.50 INCH LOWNDES MS PUBLIC
TENNIS BALL SIZED HAIL REPORTED SOUTH OF NEW HOPE.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 38 min |
| Apr 24, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 17 min |
| Apr 24, 3:20 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 13 min |
| Apr 24, 3:31 AM CDT | Wind Advisory | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more | 13 hr |
| Apr 24, 3:37 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more | 12 hr |
| Apr 24, 5:57 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 33 min |
| Apr 24, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Lamar | 44 min |
| Apr 24, 6:51 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 39 min |
| Apr 24, 6:59 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 33 min |
| Apr 24, 7:13 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln | 47 min |
| Apr 24, 7:42 AM CDT | Tornado Warning | JAN | Bolivar | 63 min |
| Apr 24, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Rankin, Simpson, Smith | 64 min |
| Apr 24, 8:07 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 68 min |
| Apr 24, 8:59 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Scott, Smith | 61 min |
| Apr 24, 9:06 AM CDT | River Flood Warning | JAN | Attala, Holmes | 15 days |
| Apr 24, 9:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 52 min |
| Apr 24, 9:47 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 58 min |
| Apr 24, 9:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 41 min |
| Apr 24, 9:55 AM CDT | Tornado Warning | JAN | Lauderdale | 35 min |
| Apr 24, 10:08 AM CDT | Tornado Warning | JAN | Jones | 23 min |
| Apr 24, 10:12 AM CDT | Tornado Warning | JAN | Forrest | 28 min |
| Apr 24, 10:22 AM CDT | Flash Flood Warning | JAN | Jones | 113 min |
| Apr 24, 10:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Apr 24, 10:57 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 48 min |
| Apr 24, 10:59 AM CDT | Tornado Warning | JAN | Clarke | 46 min |
| Apr 24, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 56 min |
| Apr 24, 11:36 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 54 min |
| Apr 24, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 42 min |
| Apr 24, 12:11 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 64 min |
| Apr 24, 12:45 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 60 min |
| Apr 24, 1:24 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 55 min |
| Apr 24, 2:00 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 60 min |
| Apr 24, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 50 min |
| Apr 24, 2:33 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 36 min |
| Apr 24, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 24 min |
| Apr 24, 2:55 PM CDT | Tornado Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 37 min |
| Apr 24, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 62 min |
| Apr 24, 3:07 PM CDT | Tornado Warning | JAN | Attala, Leake, Neshoba, Winston | 68 min |
| Apr 24, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 52 min |
| Apr 24, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 49 min |
| Apr 24, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 51 min |
| Apr 24, 3:50 PM CDT | Tornado Warning | JAN | Noxubee | 55 min |
| Apr 24, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Noxubee | 34 min |
| Apr 24, 4:07 PM CDT | Tornado Warning | JAN | Kemper, Neshoba, Winston | 38 min |
| Apr 24, 4:16 PM CDT | Tornado Warning | JAN | Lowndes | 35 min |
| Apr 24, 4:29 PM CDT | Tornado Warning | JAN | Kemper, Noxubee, Winston | 61 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.